RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1970, Volume 4, Number 2, Pages 231–238 (Mi tmf4148)  

One-dimensional model of a nonpair interaction

V. A. Zhuravlev


Abstract: Conditions are derived for the existence of a thermodynamic limit and phase transition in a one-dimensional model of a gas with a nonpair interaction between the particles.

Full text: PDF file (601 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1970, 4:2, 801–806

Bibliographic databases:

Received: 24.10.1969

Citation: V. A. Zhuravlev, “One-dimensional model of a nonpair interaction”, TMF, 4:2 (1970), 231–238; Theoret. and Math. Phys., 4:2 (1970), 801–806

Citation in format AMSBIB
\Bibitem{Zhu70}
\by V.~A.~Zhuravlev
\paper One-dimensional model of a~nonpair interaction
\jour TMF
\yr 1970
\vol 4
\issue 2
\pages 231--238
\mathnet{http://mi.mathnet.ru/tmf4148}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=443774}
\transl
\jour Theoret. and Math. Phys.
\yr 1970
\vol 4
\issue 2
\pages 801--806
\crossref{https://doi.org/10.1007/BF01066492}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4148
  • http://mi.mathnet.ru/eng/tmf/v4/i2/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:132
    Full text:63
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019